×

zbMATH — the first resource for mathematics

Exponential stability of linear distributed parameter systems with time-varying delays. (English) Zbl 1154.93404
Summary: Exponential stability analysis via the Lyapunov-Krasovskii method is extended to linear time-delay systems in a Hilbert space. The operator acting on the delayed state is supposed to be bounded. The system delay is admitted to be unknown and time-varying with an a priori given upper bound on the delay. Sufficient delay-dependent conditions for exponential stability are derived in the form of Linear Operator Inequalities (LOIs), where the decision variables are operators in the Hilbert space. Being applied to a heat equation and to a wave equation, these conditions are reduced to standard Linear Matrix Inequalities (LMIs). The proposed method is expected to provide effective tools for stability analysis and control synthesis of distributed parameter systems.

MSC:
93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
93C05 Linear systems in control theory
93B50 Synthesis problems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V., Linear matrix inequality in systems and control theory, (1994), SIAM Frontier Series
[2] Curtain, R.; Zwart, H., An introduction to infinite-dimensional linear systems, (1995), Springer-Verlag · Zbl 0839.93001
[3] Datko, R., Not all feedback stabilized hyperbolic systems are robust with respect to small time delays in their feedbacks, SIAM journal on control and optimization, 26, 697-713, (1988) · Zbl 0643.93050
[4] Fridman, E., New Lyapunov-krasovskii functionals for stability of linear retarded and neutral type systems, Systems & control letters, 43, 309-319, (2001) · Zbl 0974.93028
[5] Fridman, E.; Shaked, U., Delay-dependent stability and \(H_\infty\) control: constant and time-varying delays, International journal on control, 76, 1, 48-60, (2003) · Zbl 1023.93032
[6] Gouaisbaut, F., & Peaucelle, D. (2006). Delay-dependent stability of time delay systems. In: Proc. of ROCOND 2006 · Zbl 1293.93589
[7] Gu, K.; Kharitonov, V.; Chen, J., Stability of time-delay systems, (2003), Birkhauser Boston · Zbl 1039.34067
[8] He, Y.; Wang, Q.-G.; Lin, C.; Wu, M., Delay-range-dependent stability for systems with time-varying delay, Automatica, 43, 2, 371-376, (2007) · Zbl 1111.93073
[9] Ikeda, K., Azuma, T., & Uchida, K. (2001). Infinite-dimensional LMI approach to analysis and synthesis for linear time-delay systems. Special issue on advances in analysis and control of time-delay systems. Kybernetika (Prague), 37 (4), 505-520 · Zbl 1265.93146
[10] Khalil, H., Nonlinear systems, (1992), Macmillan New York
[11] Kolmanovskii, V.; Myshkis, A., Applied theory of functional differential equations, (1999), Kluwer · Zbl 0917.34001
[12] Logemann, H.; Rebarber, R.; Weiss, G., Conditions for robustness and nonrobustness of the stability of feedback systems with respect to small delays in the feedback loop, SIAM journal on control and optimization, 34, 2, 572-600, (1996) · Zbl 0853.93081
[13] Mondie, S.; Kharitonov, V., Exponential estimates for retarded time-delay systems, IEEE transactions on automatic control, 50, 5, 268-273, (2005) · Zbl 1365.93351
[14] Nicaise, S.; Pignotti, C., Stability and instability results of the wave equation with a delay term in the boundary or internal feedbacks, SIAM journal on control and optimization, 45, 5, 1561-1585, (2006) · Zbl 1180.35095
[15] Niculescu, S.I., Delay effects on stability: A robust control approach, ()
[16] Rebiai, S.E.; Zinober, A.S., Stabilization of uncertain distributed parameter systems, International journal on control, 57, 5, 1167-1175, (1993) · Zbl 0772.93047
[17] Richard, J.-P., Time-delay systems: an overview of some recent advances and open problems, Automatica, 39, 1667-1694, (2003) · Zbl 1145.93302
[18] Sun, X.-M.; Zhao, J.; Hill, D., Stability and \(L_2\)-gain analysis for switched delay systems, Automatica, 42, 1769-1774, (2006) · Zbl 1114.93086
[19] Wang, T., Stability in abstract functional-differential equations. I. general theorems, Journal of mathematical analysis and applications, 186, 2, 534-558, (1994) · Zbl 0814.34066
[20] Wang, T., Stability in abstract functional-differential equations. II. applications, Journal of mathematical analysis and applications, 186, 835-861, (1994) · Zbl 0822.34065
[21] Wu, J., Theory and applications of partial functional differential equations, (1996), Springer-Verlag New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.